# SDR ASAA2018040124087

- Difficulty date: April 1, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 39,962 hours, 12,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091008
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ADJACENT TO THE L2 DOOR FOUND BROKEN.  ACFT GROUNDED.  REMOVED, REPLACED, AND TESTED THE EXIT LOCATOR SIGN ASSY IAW AMM 33-51-01-960-802,  OPS NORMAL.
